I am so sorry that you are going through all this. I wish from the very bottom of my heart that I could help you in some way. I have multiple symptoms as well, but not nearly as severe as you. I do however have a few suggestions. I don't know if they have been tried or not, so bare with me.
I have a friend with MS, she is on meds for the jerking you describe. She was having terrible problems and feels alot better after using the baclofen tablets, although I think she is using a pump at night now.
My mom was having alot of Parkinsons symptoms years ago - she tested positive as well, but it turned out that she was on meds for her bipolar disease and that was the cause of all her symptoms. Have you looked into any strange side effects of meds you might be on? It might be the cause or maybe making things worse?
As far as the pain and nausea go, you should demand to be taken care of. Those two things alone can cause a person to lose it! I think that if you get some relief with some of your symptoms you might be able to get some strength back at least.
As far as the water thing goes, this could be caused by diabetes inspidius. This is NOT the same thing as diabetes and there are many causes. You can find alot more on the subject here http://www.diabetesinsipidus.org/. In short it is often caused by your pituary gland.
I pray this may be of help in some way. I really do feel for you and I can relate so to the pain of not knowing!
Colonscopy July 06 - showed ulcers.
Diagnose either UC or Crohn's!
Whatever it is, I was told its mild...
Medication Asacol 2x2
Loads of pain going on in my back and URQ.
Hypothyriodism going on, but with no known cause.